| Model Number |
6173 |
| Medical Device Problem Codes |
High impedance (1291); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Movement Disorder (4412); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that patient experienced return of symptoms on the left side of their body due to autoreducing.Diagnostics revealed high impedances on the right lead.As a result, surgical intervention may be undertaken to address the issue.
Event or Problem Description
Additional information received indicates there was no allegation against the lead.As such, the lead is no longer deemed reportable.